Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

August 6, 2011Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Aug 6, 2011, 4:00 PM CDT for Saint Croix County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 4:00 PM CDT (21:00 UTC)
Expired
Aug 6, 2011, 4:45 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN

County Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 104 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
690 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WWUS83 KMPX 062100
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT AUG 6 2011

WIZ023-062145-
ST. CROIX-
400 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING OVER ST. CROIX COUNTY THROUGH 445 PM CDT...

AT 400 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF NEW RICHMOND...OR 5 MILES WEST OF
CYLON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CYLON.
  FOREST.
  EMERALD.
  GLENWOOD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4500 9242 4509 9250 4514 9242 4516 9215
      4513 9215 4512 9213 4496 9214 4495 9214
TIME...MOT...LOC 2100Z 302DEG 26KT 4508 9243

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:04 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 6, 1:04 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
104 PM CDT SAT AUG 6 2011

.DISCUSSION...

.MESOSCALE UPDATE....
A SOMEWHAT TRICKY PATTERN OVER THE AREA THIS AFTERNOON WITH
SEVERAL LOW-LEVEL BOUNDARIES. CONVECTION SHOULD BECOME GRADUALLY
MORE INTENSE INTO THE MID TO LATE AFTERNOON AND HAVE ALREADY SEEN
SUCH A TREND IN THE NORTHERN TIER OF COUNTIES...WITH TEMPORARY
HIGHER CORES AND MID TO LOWER ROTATION AT TIMES. THE EXPECTED
INTENSIFICATION WILL BE AIDED BY THE FACT THERE IS LITTLE
INHIBITION OVER THE REGION. UNLIKE MANY OF THE JULY EVENTS...A
DEEP CAP IS NOT PRESENT. AT THE SAME TIME...LARGE INSTABILITY IS
NOT ABLE TO BUILD UP SO EXPLOSIVE DEVELOPMENT IS GENERALLY NOT
EXPECTED WITH MLCAPES PEAKING 1000 TO 2000 J/KG. AS THE
NEXT SHORT WAVE SEEN ON WATER VAPOR MOVING INTO NORTHEAST SD MOVES
OVER ONGOING ELEVATED CONVECTION IN CENTRAL MN...THERE SHOULD BE A
TENDENCY TO SEE STORMS BUILD SOUTH AND SOUTHEASTWARD AND BECOME
ROOTED LOWER. THE SYNOPTIC SCALE WARM FRONT IS LOCATED IN CENTRAL
MN AS ARE OUTFLOW BOUNDARIES FROM THE ONGOING CONVECTION SEEN ON
VISIBLE. SO WITH THESE BOUNDARIES IN THE AREA THAT SHOULD ALSO
HELP CONVECTION TO THRIVE AND FOCUS MORE. ACROSS WESTERN TO
SOUTHWESTERN/SOUTH CENTRAL MN ALONG A PRE FRONTAL TROUGH...THE
TENDENCY FOR CONVECTION TO DEVELOP WILL ALSO INCREASE. /SUCH AS
THE STORM NORTHWEST OF MORRIS/. STORMS SHOULD BE MORE DISCRETE AT
FIRST IN THESE AREAS AND GRADUALLY EVOLVE SOUTHEAST. WITH SLIGHTLY
BETTER MID-LEVEL FLOW FORECAST THIS EVENING AIDING IN 40 KT DEEP
LAYER SHEAR...SOME ORGANIZATION IN CLUSTERS AND SEGMENTS THIS
EVENING IS EXPECTED. SOMETHING THAT MAY KEEP CONVECTION COVERAGE
IN CHECK IN THE SOUTHERN FORECAST AREA IS THAT THE EASTERN PACIFIC
MOIST PLUME AND BETTER MOISTURE TRANSPORT ALL AROUND IS TO OUR
SOUTH. IT WOULD SEEM THE TIME IN MUCH OF THE TWIN CITIES MOST
FAVORED WOULD BE 5 PM TO 8 PM. THE NORTHEAST METRO VERY WELL MAY
SEE ACTIVITY SOONER WITH THE WARM FRONT DRAPED JUST TO THEIR
NORTH AND THE CURRENT CONVECTION BUILDING SOUTHEAST.

THREATS...STRONG WINDS STILL APPEAR THE PRIMARY THREAT FROM STORMS
THROUGH THIS EVENT WITH DCAPE VALUES OF 700 TO 1200 J/KG AND SOME
COLD POOL SUSTAINABILITY. THERE IS A TORNADO THREAT GIVEN THE
BOUNDARIES AND INCREASING 0-3KM CAPE /FORECAST TO REACH 200 J/KG
IN SOME AREAS/. THIS SEEMS ENHANCED IN THE NEAR TERM WITH THE
CURRENT ACTIVITY IN CENTRAL MN AS IT BUILDS SOUTH AND
SOUTHEAST...CONTINUOUSLY RE-FIRING ALONG BOUNDARIES. IN
ADDITION...THE BEHAVIOR ON RADAR SINCE 12 PM HAS BEEN TO SEE
TEMPORARY ROTATION. THE 0-1 KM SHEAR IS FORECAST TO REMAIN AROUND
15 KTS...SO IT WOULD SEEM THAT ANY TORNADOES THAT WOULD FORM WOULD
BE BRIEF AND NEAR BOUNDARIES. A HAIL THREAT EXISTS WITH STORMS
MAINLY DURING THE AFTERNOON IT WOULD SEEM...BUT PARAMETERS FOR
HAIL LARGER THAN GOLF BALLS IS LOW DUE TO CAPE BELOW 2000 J/KG.
HEAVY RAIN APPEARS MOST PROBABLE WITH TRAINING ACTIVITY NORTH AND
NORTHEAST OF THE TWIN CITIES METRO.

.DISCUSSION...
MOST OF THE TIME WAS EMPHASIZED ON THE SHORT TERM TODAY. BY
SUNDAY AFTERNOON...THE FRONT LOOKS TO BE EAST OF THE REGION. HIGHS
WILL BE ABOUT 5 TO 7 DEGREES COOLER IN MANY PLACES. THERE WILL BE
A SMALL CHANCE FOR SHOWERS IN THE EAST WITH LINGERING MARGINAL
INSTABILITY. THE NEXT FRONT...WHICH WILL LIKELY BE THE TRUEST
COLD FRONT SINCE JUNE...WILL DROP SOUTHWARD ACROSS MN AND WESTERN
WI ON MONDAY AFTERNOON AND EVENING. DEEP LAYER SHEAR ASSOCIATED
WITH THE SHORT WAVE IS EXPECTED TO BE 35 TO 45 KTS ACROSS CENTRAL
MN WITH LOW-LEVEL MOISTURE STILL PROVIDING MLCAPES AROUND 1000
J/KG. SO SOME SCATTERED STORMS WOULD SEEM PROBABLE IF TIMING
CONTINUES TO BE ON PAR FOR AN EVENING FRONTAL PASSAGE. BEHIND THE
FRONT...TUESDAY AND WEDNESDAY LOOK LIKE PLEASANT DAYS WITH SOME OF
THE LOWEST DEW POINTS IN MANY WEEKS. A PACIFIC-TYPE SYSTEM IS
FORECAST TO PASS THROUGH THE AREA LATE IN THE WEEK WITH MARGINAL
RETURN FLOW AHEAD OF IT.

&&

.AVIATION.../18Z TAF ISSUANCE/
THUNDERSTORMS CONTINUE TO REKINDLE AHEAD OF THE MESOSCALE CONVECTIVE
VORTICY OVER CENTRAL MINNESOTA. THE STORMS CONTINUE TO BACKBUILD
SOUTHWEST OVER WEST CENTRAL MINNESOTA. ISOLATED STRONG THUNDERSTORMS
WERE OCCURRING OVER CENTRAL MINNESOTA. THESE STORMS SHOULD SPREAD
EAST INTO PORTIONS OF WEST CENTRAL WISCONSIN BEFORE 700 PM. EXPECT
SOME SCATTERED TO BROKEN CUMULUS CLOUDS ROUGHLY BETWEEN 2500-4000
FEET AGL WITH WEATHER CONDITIONS LOWERING BRIEFLY BELOW 1000 FEET
AND VISIBILITIES BELOW A MILE IN THUNDERSTORMS. SURFACE WINDS
GUSTING OVER 40 KNOTS IN STRONG THUNDERSTORMS ALONG THE TIGHT
REFLECTIVITY GRADIENT AS SEEN ON LOCAL DOPPLER RADAR. CEILINGS
LOWERING BEHIND THE FRONTAL BOUNDARY AS COOLER AIR SEEP OVER THE
UPPER MIDWEST TONIGHT AND SUNDAY MORNING WITH CEILING HEIGHTS
BETWEEN 1000-2000 FEET AGL. CONDS IMPROVING TO SCATTERED TO BROKEN
CLOUDS 2500-3500 FEET AGL SUNDAY AFTERNOON. WINDS SHIFTING TO
NORTHWEST AND INCREASING TO 10-20 KNOTS BEHIND THE FRONT...THEN
DIMINISHING TO UNDER 10 KNOTS SUNDAY AFTERNOON.

MSP...A VERY DIFFUSE SURFACE WIND PATTERN WITH NUMEROUS OUTFLOW
BOUNDARIES AND SURFACE FRONTAL BOUNDARIES IN THE AREA. THE MAIN
AREA OF CONVECTIVE WILL OCCUR NORTH OF THE TWIN CITIES WITH
THUNDERSTORM DEVELOPMENT MORE LIKELY AFTER 500 PM. THERE IS A
SLIGHT RISK OF SEVERE WEATHER WITH A FEW OF THESE STORMS WITH
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL EARLY THIS EVENING.
CEILINGS LOWERING TO MVFR CATEGORY BEHIND THE MAIN COLD FRONT
LATER TONIGHT...WITH SOME IMPROVEMENT ANTICIPATED DURING THE
AFTERNOON ON SUNDAY. WINDS SHIFTING TO NORTHWEST AND INCREASING TO
10-20 KNOTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.

&&

MTF/JVM
Hazardous weather outlook, Aug 6, 2:01 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 PM CDT SAT AUG 6 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
071100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
201 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
OUTLOOK AREA. THUNDERSTORMS WILL CONTINUE TO DEVELOP EASTWARD FROM
CENTRAL AND WESTERN MINNESOTA. THE MAIN HAZARDS WITH SEVERE STORMS
WILL BE STRONG WINDS...THOUGH SOME ISOLATED LARGE HAIL MAY OCCUR.
A FEW TORNADOES ARE POSSIBLE...NAMELY IN SOUTHWEST TO CENTRAL
MINNESOTA AND THE U.S. HIGHWAY 8 CORRIDOR OF WESTERN WISCONSIN.
TEMPORARY TORRENTIAL RAINFALL IS ALSO LIKELY WITH SOME OF THESE
STORMS...MAINLY ACROSS CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY AFTERNOON AND EVENING
AS ANOTHER COLD FRONT SLIPS ACROSS THE AREA. THERE IS A SMALL
CHANCE FOR SEVERE STORMS DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND INTO
THE EVENING.

In the hours before

Local storm report, Aug 6, 2:19 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
219 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             NE BRAHAM               45.73N 93.17W
08/06/2011  M0.75 INCH       ISANTI             MN   TRAINED SPOTTER

            DELAYED REPORT. ESTIMATED TIME.

&&

MTF
Special weather statement, Aug 6, 2:35 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 PM CDT SAT AUG 6 2011

MNZ061-062000-
ANOKA-
235 PM CDT SAT AUG 6 2011

...THUNDERSTORM MOVING OVER ANOKA COUNTY THROUGH 300 PM CDT...

AT 235 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF ANDOVER. THIS STORM WAS MOVING EAST
AT 15 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HAM LAKE.
  CENTERVILLE.
  INTERSTATE 35 IN EASTERN ANOKA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4533 9302 4515 9302 4520 9330 4527 9333
TIME...MOT...LOC 1935Z 273DEG 13KT 4523 9328
Special weather statement, Aug 6, 2:58 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
258 PM CDT SAT AUG 6 2011

WIZ015-062045-
BARRON-
258 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING OVER BARRON COUNTY THROUGH 345 PM CDT...

AT 258 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF SHELL LAKE
TO MCKINLEY. THESE STORMS WERE MOVING EAST AT 45 MPH ACROSS MAINLY
NORTHERN BARRON COUNTY.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COMSTOCK.
  BARRONETT.
  HAUGEN.
  BRILL.
  MIKANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4549 9216 4565 9215 4564 9154 4545 9154
TIME...MOT...LOC 1958Z 269DEG 38KT 4577 9206 4553 9210
Special weather statement, Aug 6, 3:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT SAT AUG 6 2011

MNZ062-063-WIZ023-062045-
RAMSEY-ST. CROIX-WASHINGTON-
318 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING  OVER RAMSEY...WASHINGTON...AND ST. CROIX
COUNTIES THROUGH 345 PM CDT...

AT 316 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOREVIEW TO MARINE ON ST
CROIX. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH.

DIME SIZE DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS. SOME OF THE WINDS MAY OCCUR BEFORE THE ACTUAL RAIN
ARRIVES.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WHITE BEAR LAKE.
  NORTH OAKS.
  VADNAIS HEIGHTS.
  GEM LAKE.
  MAHTOMEDI.
  STILLWATER.
  OAK PARK HEIGHTS.
  INTERSTATE 35 IN WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4505 9262 4494 9272 4494 9297 4511 9314
      4513 9308 4512 9303 4514 9302 4519 9284
      4520 9274
TIME...MOT...LOC 2016Z 310DEG 21KT 4507 9312 4515 9283
Local storm report, Aug 6, 3:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 NNE WHITE BEAR LAKE   45.12N 92.98W
08/06/2011  M0.25 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

MPG
Special weather statement, Aug 6, 4:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT AUG 6 2011

WIZ023-062145-
ST. CROIX-
400 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING OVER ST. CROIX COUNTY THROUGH 445 PM CDT...

AT 400 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF NEW RICHMOND...OR 5 MILES WEST OF
CYLON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CYLON.
  FOREST.
  EMERALD.
  GLENWOOD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4500 9242 4509 9250 4514 9242 4516 9215
      4513 9215 4512 9213 4496 9214 4495 9214
TIME...MOT...LOC 2100Z 302DEG 26KT 4508 9243

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 10:55 PM CDTAreal Flood AdvisoryMPXKandiyohi, Meeker, Sherburne, Wright3 hr
Aug 6, 10:59 AM CDTAreal Flood AdvisoryMPXDouglas, Mille Lacs, Morrison, Todd4 hr
Aug 6, 11:59 AM CDTSpecial Weather StatementMPXMorrison61 min
Aug 6, 12:37 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison53 min
Aug 6, 1:20 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec31 min
Aug 6, 2:35 PM CDTSpecial Weather StatementMPXAnoka25 min
Aug 6, 3:18 PM CDTSpecial Weather StatementMPXWashington27 min
Aug 6, 3:29 PM CDTSevere Thunderstorm WarningMPXRamsey, Washington46 min
Aug 6, 5:36 PM CDTSpecial Weather StatementMPXDouglas24 min
Aug 6, 6:59 PM CDTSpecial Weather StatementMPXStearns46 min
Aug 6, 2:58 PM CDTSpecial Weather StatementMPXBarron47 min
Aug 6, 5:26 PM CDTSpecial Weather StatementMPXEau Claire49 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.